Free Advil Dual Action Sample
Hurry! Sign up for a Free Advil Dual Action Sample! Available while supplies lasts! Include information about the free sample here. Advil Dual Action is the first and only FDA approved pain relief medication to combine Acetaminophen and Ibuprofen, targeting pain at the source while also blocking pain signals. Advil Dual Action coated tablets are the first and only FDA approved pain relief medication that combines the top two selling pain fighting ingredients for powerful results.
- Each dose is formulated with 250 mg of Ibuprofen and 500 mg of Acetaminophen.
- Advil Dual Action coated tablets not only target pain at the source, but block pain signals to relieve your pain symptoms.
- The combination of Ibuprofen and Acetaminophen means that you can take a lower dose of each medication and still have powerful, 8-hour relief, longer lasting than a single dose of either Ibuprofen or Acetaminophen.
- These tablets provide relief from headaches, toothaches, backaches, menstrual cramps, muscle pains, and minor aches and pains associated with arthritis.
- To maximize the benefit and reduce risk, it is important to use OTC medicines responsibly and according to the label and to speak with a doctor or pharmacist if you have any questions.
Did you know that there are thousands of companies out there offering free stuff and free samples to their clients? That is why this site is created for this purpose. We search through the net and look for freebies everywhere. You can call this site as a freebie search engine where we locate all the freebies and put together in different categories.
We do all the dirty works and search through the net for freebies. You come to this site and claim it here. You will be redirected to the company’s Web site. You need to fill the field with your information (the name, address, zip code, country). Delivery can take anywhere from 3 weeks to 2 months. Freebies usually take up to 28 days. Important to act fast as soon as an offer is posted on yummyfreebies.com Be patient! Sometimes a company can receive thousands of requests per week. Yummy Freebies is not directly affiliated with the manufacturer(s), brand(s), company(s) or retailer(s) of the products listed on this web site, and in no way claim to represent or own their trademarks, logos, marketing materials, or products.
For more information, you can check the Facebook page. We at Yummy Freebies love hearing from you so please comment, discuss, post photos and/or share your feedback and opinions! But please remember that we reserve the right to review and delete any content posted that we determine as inappropriate, offensive, in violation of our Policy Terms. Once done, do not hesitate to let us know as soon as you receive your free samples!
Missed this free sample?
- Join our Facebook groups so you never miss out again :
- Follow our Facebook page :
Click the button to claim this Free Advil Dual Action Sample. Made in United States. Do not take more than directed. Adults and children 12 years and over: take 2 caplets every 8 hours while symptoms persist. Children under 12 years: ask a doctor. Do not take more than 6 caplets in 24 hours, unless directed by a doctor.